# SDR SWAA2015030537134

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 71,739 hours, 67,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1160552
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT WIRE BROKEN AT SEAT ROW 6.  REPAIRED WIRE IAW SWPM.
